ИВМ СО РАН ПоискEnglish
Ресурсы :: статьи
институт
структура
сотрудники
конференции
семинары
ученый совет
совет молодых ученых
профсоюз
техническая база
история
фотогалерея

исследования
разработки
экспедиции
эл. архив
годовые отчеты

ссылки
библиотека
документы
адреса и телефоны
 

Approximation of Continuous Functions of Several Variables by an Arbitrary Nonlinear Continuous Function of One Variable, Linear Functions, and Their Superpositions.

Gorban A. N.
Appl. Math. Lett., 1998. V. 11, No. 3, pp. 45-49.
Русское название: Аппроксимация непрерывных функций нескольких переменных с помощью произвольной нелинейной непрерывной функции одного переменного, линейных функций и их суперпозиций

Скачать

Полный текст статьи [pdf, 259 Kb, in english]

Abstract

Linear spaces of continuous functions of real variables closed under the superposition operation are considered. It has been proved that when such a space contains constants, linear functions, and at least one nonlinear function, it is dense in the space of all continuous functions in the topology of uniform convergence on compact sets.

So, the approximation of continuous functions of several variables by an arbitrary nonlinear continuous function of one variable, linear functions, and their superpositions is possible.